Research Repository

Gruss Type Inequalities for Forward Difference of Vectors in Inner Product spaces

Dragomir, Sever S (2005) Gruss Type Inequalities for Forward Difference of Vectors in Inner Product spaces. General Mathematics, 13 (2). pp. 51-64. ISSN 1221-5023

Full text for this resource is not available from the Research Repository.

Abstract

Some Gruss type inequalities for two sequences of vectors in terms of the forward diference are given. An application for the Jensen inequality for convex functions defined on inner product spaces is also pointed out.

Item Type: Article
Uncontrolled Keywords: ResPubID9919; Gruss type inequalities, inner product spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 28 Mar 2012 04:09
Last Modified: 28 Mar 2012 04:09
URI: http://vuir.vu.edu.au/id/eprint/2732
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar